On a family of values for TU-games generalizing the Shapley value

Tadeusz Radzik, Theo Driessen

Research output: Contribution to journalArticleAcademicpeer-review

16 Citations (Scopus)

Abstract

In this paper we study a family of efficient, symmetric and linear values for TU-games, described by some formula generalizing the Shapley value. These values appear to have surprising properties described in terms of the axioms: Fair treatment, monotonicity and two types of acceptability. The results obtained are discussed in the context of the Shapley value, the solidarity value, the least square prenucleolus and the consensus value.
Original languageEnglish
Pages (from-to)105-111
JournalMathematical social sciences
Volume65
Issue number2
DOIs
Publication statusPublished - 2013

Keywords

  • METIS-295865
  • IR-85563

Fingerprint

Dive into the research topics of 'On a family of values for TU-games generalizing the Shapley value'. Together they form a unique fingerprint.

Cite this